Extravasation injury associated with vasopressors

0

Abstract:

Extravasation of vasopressors can have serious complications varying from simple local reactions to skin necrosis and compartment syndrome. Here, we presented bullous dermatitis and skin necrosis which developed due to extravasation of adrenalin infusion in a Hodgkin lymphoma patient with septic shock who was admitted due febrile neutropenia.

Full Text

Reference:

Ozcan, A., Baratalı ,E., Meral, O., Ergul, A.B., Aslaner, H., Coskun, R. and Torun, Y.A. (2015) Bullous Dermatitis and Skin Necrosis Developing after Adrenalin Extravasation. The Eurasian Journal of Medicine. 47(3), p.226-8.

DOI: 10.5152/eurasianjmed.2015.58.

Thank you to our partners for supporting IVTEAM

Share.

Comments are closed.

Free Email Updates
Join 5.5K IVTEAM members. Subscribe now and be the first to receive all the latest free updates from IVTEAM!
100% Privacy. We don't spam.